# SDR R61A201409051038

- Difficulty date: September 5, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N426YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000397
- Aircraft time: 1,010 hours, 727 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Misinstalled
- Location: L1 Door Slide
- Component: Slide
- Component part number: 4A40305
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE,  MECHANIC OPENED THE L1 DOOR WHILE IT WAS ARMED AND THE L1 DOOR SLIDE DEPLOYED, HOWEVER IT FAILED TO INFLATE.  MAINTENANCE INSPECTED AND FOUND THE LOCKOUT PIN STILL INSTALLED.  MAINTENANCE R & R THE L1 DOOR SLIDE IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
